Полная запись метаданных
Поле DC | Значение | Язык |
---|---|---|
dc.contributor.author | Yufeng Liu | - |
dc.contributor.author | Wenbin Guo | - |
dc.contributor.author | Kovaleva, V.A. | - |
dc.contributor.author | Skiba, A.N. | - |
dc.contributor.author | Ковалева, В.А. | - |
dc.contributor.author | Скиба, А.Н. | - |
dc.date.accessioned | 2021-02-19T10:01:02Z | - |
dc.date.available | 2021-02-19T10:01:02Z | - |
dc.date.issued | 2013 | - |
dc.identifier.citation | Criteria for p-Solvability and p-Supersolvability of Finite Groups / Yufeng Liu, Wenbin Guo, V.A. Kovaleva, A.N. Skiba // Mathematical Notes. - 2013. - Vol. 94, No. 3. - P. 117-130. | ru |
dc.identifier.uri | http://elib.gsu.by/jspui/handle/123456789/16865 | - |
dc.description.abstract | Let A, K, and H be subgroups of a group G and K ≤ H. Then we say that A covers the pair (K, H) if AH = AK and isolates the pair (K, H) if A ∩ H = A ∩ K. A pair (K, H) in G is said to be maximal if K is a maximal subgroup of H. In the present paper, we study finite groups in which some subgroups cover or isolate distinguished systems of maximal pairs of these groups. In particular, generalizations of a series of known results on (partial) CAP-subgroups are obtained. | ru |
dc.language.iso | Английский | ru |
dc.subject | finite group | ru |
dc.subject | (partial) CAP-subgroup | ru |
dc.subject | supersolvable group | ru |
dc.subject | quasinormal subgroup | ru |
dc.subject | subgroup covering or isolating a pair of subgroups | ru |
dc.title | Criteria for p-Solvability and p-Supersolvability of Finite Groups | ru |
dc.type | Article | ru |
dc.root | Mathematical Notes | ru |
dc.number | № 3 | ru |
dc.volume | 94 | ru |
dc.identifier.DOI | 10.1134/S0001434613090125 | ru |
Располагается в коллекциях: | Статьи |
Файлы этого ресурса:
Файл | Описание | Размер | Формат | |
---|---|---|---|---|
Liu_Kovaleva_Criteria_for_p-Solvability.pdf | 220.98 kB | Adobe PDF | Просмотреть/Открыть |
Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.